MathSciNet Relay Station
MathSciNet bibliographic data
MR1936191 11J91
Zudilin, V. V. On the integrality of power expansions related to hypergeometric series. (Russian) Mat. Zametki 71 (2002), no. 5, 662--676; translation in Math. Notes 71 (2002), no. 5-6, 604–616
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement